Gut bacteria imbalance is referred to as dysbiosis. There is an imbalance of bacteria in the gastrointestinal tract that includes both the stomach and intestine. The symptoms of gum imbalance are stomach upset, sleep disturbance, weight changes, skin irritation, and food intolerance. In most cases, dysbiosis appears temporary and mild. In many cases, it gets corrected without treatment. Taking probiotics, unfermented foods, and less sugar in the diet helps to manage it.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Is fecal transplant a treatment option for dysbiosis?
Query: Hi doctor, I have a microbiome imbalance. It seems like dysbiosis or leaky gut or overgrowth of pathogens. It makes me feel sick. I take probiotics and a good diet to manage these symptoms. But when I am not taking it, my symptom flares up. I read about fecal transplants. Is this something that c... Read Full »
Answer: Hi,Welcome to icliniq.com.Dysbiosis or small intestinal bacterial overgrowth (SIBO) presents with excessive gas, abdominal fullness, pain, diarrhea, or altered bowel habits. You have not mentioned the predominant symptom present in your case. It is important to know before having treatment. Fecal tr... Read Full »
Query: Hello doctor,I am looking for a good probiotic. I have read conflicting results online and do not know which ones are a rip-off or legitimate. It seems for one to be effective, one needs to survive the trip to your intestines, and too many make that claim without knowing if it is true. Can you recom... Read Full »
Answer: Hello, Welcome you to icliniq.com. Well, it is very hard to define which probiotic is the best one. Since microbiota (pooled microorganisms in your gut) is completely different from the other person, and for one to know what range of microbiota is present in your gut, you have to get it tested by gi... Read Full »
I have a history of bacterial imbalance in the gut. Can you please help me out?
Query: Hello doctor, I have struggled with gut dysbiosis for over a decade. Whenever I take probiotics especially lactobacillus, it makes the heaviness even worse. I got a gut test done and it says that I am low in lactobacillus. I cannot figure out what I should do because I am afraid that taking it wil... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern, Although your gut microbiota may seem disturbed, but, as you see that most of the bacteria which are healthy and deficient in your gut are not commercially available. The only available ones are lactobacillus, fusobacteria and a few others... Read Full »
I have been diagnosed with SIBO. Can it get cured by Rifaximin?
Query: Hello doctor, I was diagnosed with SIBO (small intestine bacterial overgrowth) after having hydrogen breath tests. So I found out that it can be cured using an antibiotic called Rifaximin. Can I get an online prescription for the medication? Read Full »
Answer: Hello, Welcome to icliniq.com. If I understood your query correctly, you have been diagnosed with SIBO (small intestinal bacterial overgrowth) on the basis of hydrogen breath tests by your physician. And you want an online prescription for the same. First of all, I need to know your symptoms; then, ... Read Full »
What is the reason for uncontrollable farting and gas problems in the stomach?
Query: Hello doctor,I am a 31 year old male. I have too much gas in the stomach despite drinking plenty of water, nearly four to five liters a day. I fart too much. I feel embarrassed and cannot control it. I am not taking any medications currently. Read Full »
Answer: Hello, Welcome to icliniq.com. I went through your post. The excess gas formation is generally because of problems with the gut bacteria and the consumption of spicy food can aggravate it. I would suggest you avoid spicy food. Start Rifaximin 200 mg twice daily which is a nonabsorbable antibiotic a... Read Full »
From the past month, I get dull stomach aches at times. Why?
Query: Hi doctor, I am a middle-aged woman, and I am experiencing a dull stomach ache that has occurred at times for the past month. I do not experience other significant symptoms except a history of mild gastritis. Kindly help. Read Full »
Answer: Hello, Welcome to icliniq.com. Dull stomach ache that occurs at times is representative of two conditions, acute gastritis and mild gut infection. We will treat both of the mentioned conditions, and if the pain does not resolve, we might need some investigations. For gastritis, I suggest yo... Read Full »
How do I completely get cured from passing gas throughout the day?
Query: Hello doctor, I experience gas in my stomach quite often. I then pass gas throughout the day. If I take antibiotics, it stops completely until the duration of the course. I wish to get cured completely. I was diagnosed with inactive gastritis and have been given PPI for two months but I still exper... Read Full »
Dr. Satpute Ganeshkumar Suresh
Answer: Hello, Welcome to icliniq.com. There are multiple reasons for gas in the abdomen. In your case, it is likely to be due to a disturbed gastrointestinal flora of the gut bacteria. You should take probiotic tablets for at least a month. Initially, start with an antibiotic such as tablet Rifaximin 450 ... Read Full »
What should I do to get relief from gas problems and blood in stool?
Query: Hi doctor,I am a 24-year-old female with a weight of 91 kilograms and a height of five feet. I had two abortions and still, I do not have a baby. Yesterday, I had some blood in my stool at night. Before few months, I had gas problems. Usually, gas comes many times in a day. I feel like gas is stored... Read Full »
Answer: Hi, Welcome to icliniq.com. Gas problem occurs commonly in patients with overweight to obese. As your weight is high beyond normal and this causes health consequences definitely in you. Blood in stool is an alarming one and it requires a thorough examination of the bottom. The possible causes ... Read Full »
Can antibiotics cause stomach issues?
Query: Hi doctor, I am having stomach issues for four years now. Recently, I was taking antibiotics for the tooth abscess. I was taking Augmentin, Clindamycin, Motrin, and Tylenol as suggested by my dentist. After taking it, I started to have some stomach issues. I am going to bathroom often. I have pre... Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your concern. After taking antibiotics, your gut bacterial composition has got changed and so it has started to cause some troubles in you. Weight gain is also seen. You have tried taking many medicines and finally, Viberzi has shown you some results. I... Read Full »
How to help a child suffering from gas problems?
Query: Hi doctor,My son suffers from a gas problem. We got an X-ray and I have attached it. Read Full »
Answer: Hi, Welcome to icliniq.com. It is surprising to hear that you have taken an X-ray for a gas problem. I have gone through the X-ray (attachment removed to protect patient identity) and there is no anomaly. It is not uncommon to have a gas problem in a two-year-old child. If it is intense, then you ... Read Full »